# SDR AALA980212

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unit
- Part number: AAP2448A
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 885 - DURING TAKEOFF ATL-DFW WHEN LANDING GEAR RETRACTED, GEAR DID NOT RETRACT.  OVERRIDE TRIGGER WAS USED AND GEAR RETRACTED NORMALLY.  ABNORMAL PROCEDURES FOLLOWED FOR ENTIRE FLIGHT AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED LANDING GEAR ASSY UNIT.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
